# SDR SWAA2023052431286

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL NEAR FASTENER HOLE; BS 344+5; RBL 7; WL 208.<[01] AFTER FURTHER INVESTIGATION FOUND CRACK ON INTERCOSTAL NEAR FASTENER HOLE BS344+5 RBL 7 WL208 TO BE LOCATED AT BS344+5.5 BL0; WL 208.1;[02] REMOVED INTERCOSTAL FROM BS344-BS360 BL0 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] LOCATED AND DRILLED NEW INTERCOSTAL FROM BS344-BS360 BL0 IAW SRM 51-40-02 AND IAW DGW#141A5400. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4- OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL FROM BS344-BS360 BL0 IAW SRM 51-40-02 AND IAW DGW#141A5400.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE.
